# SDR DALA2023090807382

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 15,533 hours, 6,688 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR PASSING 11,000 FEET LEAVING LAS. 'SWEET' SMELL SIMILAR TO WHAT DEICING FLUID SMELLS LIKE. UPON DECENT INTO SLC, MORE ODOR, THIS TIME A SLIGHT BURNING SMELL. BOTH TIMES ODOR GONE LESS THAN 1 MINUTE. ODOR AGAIN AFTER LANDING. FOUND EVIDENCE OF OIL WETTING #2 ENG SPINNER AREA. INSPECTED BOTH ENG & AIRFRAME EXTERIORS FOR OTHER LEAKS. NONE NOTED. NO SMELLS NOTED IN CABIN, CARGO, OR EQUIPMENT CENTERS (196469). INSPECTED #2 ENG BLEED DUCTING AND THE APU, NO EVIDENCE OF LEAKAGE OR CONTAMINATION FOUND (254397) REPLACED CUT ORINGS PER AIRBUS A321 AMM 72-55 (429382) NO SMI ACCOMPLISHED ON FIRST INSTALLATION, REMOVED LPT SHAFT PLUG, REMOVED AND REPLACED SEALS (771130) OK TO INSTALL LPT SHAFT PLUG (QC4075 455288) PER AIRBUS A321 AMM 72-55-00 R.123.00 INSTALLED LPT SHAFT PLUG ( 771130) COMPLIED WIT SMI (QC4075 455288) C/W W/C 7900-2001 + 2100-2003 NO FUMES/SMELL OK FOR SVC. (LP# 4851322)
